# SDR FDEA201306131281

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102851
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE BS 1340 S26R FRAME DENTED.  FABRICATED NEW  FRAME S24L TO 24R.  INSTALLED NEW FRAME  IAW SRM 51-40-02 & DWG 146N1008.  MAJOR REPAIR.
